×

zbMATH — the first resource for mathematics

Zur Wertverteilung der Quotienten von Exponentialpolynomen. (German) Zbl 0462.30021

MSC:
30D35 Value distribution of meromorphic functions of one complex variable, Nevanlinna theory
11L03 Trigonometric and exponential sums, general
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] R.Bellman und K. L.Cooke, Differential-Difference Equations. New York, 1963. · Zbl 0105.06402
[2] A. Diab, Une remarque sur les polyn?mes exponentiels. C.R.A.S. Paris, S?rie A,280, 756-761 (1975). · Zbl 0302.30004
[3] A. Diab, Sur les z?ros communs des polyn?mes exponentiels. C.R.A.S. Paris S?rie A,281, 757-758 (1975). · Zbl 0323.30003
[4] D. G. Dickson, Asymptotic distribution of zeros of exponential sums. Publ. Math. Debrecen11, 297-300 (1964). · Zbl 0136.06103
[5] P.Erd?s, Private Mitteilung (Brief vom 27. 9.1978).
[6] F.Gackstatter, Gesamtdefekt und Kr?mmungsmittelwerte bei meromorphen Funktionen. Sitz.-Ber. Bayer.-Akad. Wiss., 79-102 (1970).
[7] F. Gackstatter undI. Laine, Zur Theorie der gew?hnlichen Differentialgleichungen im Komplexen. Ann. Pol. Math.38, 259-287 (1980). · Zbl 0454.34003
[8] A. Ya. Gordon undB. Ya. Levin, On the division of quasipolynomials. Functional Anal. Appl.5, 19-25 (1971). · Zbl 0243.30002 · doi:10.1007/BF01075843
[9] W. K.Hayman, Meromorphic Functions. Oxford University Press, 1964.
[10] I.Laine, On the behaviour of the solutions of some first order differential equations. Ann. Akad. Sci. Fenn. Ser. A I497 (1971). · Zbl 0233.34007
[11] I.Laine, Admissible solutions of some generalized algebraic differential equations. Publ. Univ. Joensuu Ser.10 (1974). · Zbl 0288.34003
[12] L. A. MacColl, On the distribution of the zeros of exponentials of polynomials. Trans. Amer. Math. Soc.36, 341-360 (1934). · Zbl 0009.17201
[13] G. P. Meyer, ?ber die Nullstellen von Exponentialsummen l?ngs einer logarithmischen Wechsellinie. Arch. Math.32, 479-486 (1979). · Zbl 0402.30006 · doi:10.1007/BF01238529
[14] R.Nevanlinna, Eindeutige analytische Funktionen. Berlin, 2. Aufl., 1953.
[15] Ch. F. Osgood undCh.-Ch. Yang, On the quotient of two integral functions. J. Math. Anal. Appl.54, 408-418 (1976). · Zbl 0329.30020 · doi:10.1016/0022-247X(76)90210-9
[16] G.P?lya, Geometrisches ?ber die Verteilung der Nullstellen spezieller ganzer Funktionen. Sitz.-Ber. Bayer. Akad. Wiss., 285-290 (1920).
[17] A. J. Van Der Poorten undR. Tijdeman, On common zeros of exponential polynomials. L’Enseignement Math. (2)21, 57-67 (1975).
[18] E.Schwengeler, Geometrisches ?ber die Verteilung der Nullstellen spezieller ganzer Funktionen (Exponentialsummen). Diss. Z?rich, 1925. · JFM 51.0253.05
[19] N. Steinmetz, Zur Wertverteilung von Exponentialpolynomen. Manuscripta Math.26, 155-167 (1978). · Zbl 0395.30023 · doi:10.1007/BF01167971
[20] N. Steinmetz, Zur Wertverteilung der Quotienten von Exponentialpolynomen. Arch. Math.35, 461-470 (1980). · Zbl 0461.30023 · doi:10.1007/BF01235370
[21] H. L. Turritin, Asymptotic distribution of zeros of certain exponential sums. Amer. J. Math.66, 199-228 (1944). · Zbl 0063.07890 · doi:10.2307/2371983
[22] H. Wittich, Bemerkung zur Wertverteilung von Exponentialsummen. Arch. Math.4, 202-209 (1953). · Zbl 0050.30501 · doi:10.1007/BF01899517
[23] H.Wittich, Neuere Untersuchungen ?ber eindeutige analytische Funktionen. Berlin, 2. Aufl., 1968. · Zbl 0159.10103
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.